Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Liquid collection near pituitary, headache. Taking tryptometer, dizziness. Can I switch to tancodep?

Hi, I got operated in 2004 for archanoid cyst in sella region and they have taken 5 ml of liquid which contains protein . I was fine and doing well. recent scan shows liquid collection near Pituitary . I am having mild pain spreading in my right head.Doctor asked me to take Tancodep for 1 month and now Tryptomer 10mg for 3 months. Is it ok? I am having dizziness in the morning hours with Tryptometer. Better to sitch over to Tancodep
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
Tryptomer is a typical antidepressant and many times it may cause such symptoms as dizziness during the initial period of use. If you use it over a period of time then these side-effects are mostly self limiting and you will start feeling better.
Tancodep and tryptomer are not very different in their efficacy.
However is the side-effects persist then you should consider switching the anti-depressant.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Dr. Srikanth Reddy M.D.
Answered: Thu, 20 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor